# SDR A6WA201240690

- Difficulty date: July 24, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 20,708 hours, 20,006 cycles
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT WINDSHIELD HEAT CAUTION MESSAGE ON TAXI OUT.  INSPECTED AND CLEANED RT WINDSHIELD, PERFORMED OPS CHECK IAW AMM 30-41-00, OPS CHECKED GOOD, ACFT OK FOR SERVICE.
